Open Access
Translator Disclaimer
1996 Asymptotic behavior of solutions of constrained systems of integral equations
Xiao Pu Yan
Differential Integral Equations 9(2): 381-396 (1996).

Abstract

The existence and uniqueness of a solution of a constrained system of integral equations is considered and the asymptotic behavior of this solution is studied.

Citation

Download Citation

Xiao Pu Yan. "Asymptotic behavior of solutions of constrained systems of integral equations." Differential Integral Equations 9 (2) 381 - 396, 1996.

Information

Published: 1996
First available in Project Euclid: 3 May 2013

zbMATH: 0840.45008
MathSciNet: MR1364056

Subjects:
Primary: 34A05
Secondary: 34E15

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.9 • No. 2 • 1996
Back to Top